# SDR USAA960161

- Difficulty date: January 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223US
- Make and model: Boeing 737201
- Aircraft serial: 21665
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Beam
- Condition: Cracked
- Location: Bs 706
- Part time: 46,301 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING CX-5 CHECK VISUAL AND EDDY CURRENT INSPECTION, FOUND .75 INCH CRACK AT SHEAR BEAM STRINGER 18A, STATION 706.  INSTALLED REPAIR ANGLES AND DOUBLERS.  REPAIRED PER EO 5393G256 PART 3 SECTION IV.  (M)
